Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 12:07 PM CST for 5 parishes in Louisiana; 5 counties in Texas. It was in force for 23 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 12:07 PM CST (18:07 UTC)
- Expired
- Mar 10, 2016, 11:00 AM CST
- In force
- 23 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bienville Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 106 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 2:53 PM CST | FLASH FLOOD | 8 Sse Hemphill, TX | TXDOT IS REPORTING FLOODING OVER THE INTERSECTION OF FM 3315 AND FM944... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 166 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.6
The text
As transmitted.
099
WGUS54 KSHV 091807
FFWSHV
LAC013-031-069-081-085-TXC005-347-403-405-419-092300-
/O.NEW.KSHV.FF.W.0023.160309T1807Z-160309T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
SABINE COUNTY IN EASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 500 PM CST
* AT 1205 PM CST...DOPPLER RADAR CONTINUED TO INDICATE HEAVY
RAINFALL ACROSS THE WARNED AREA. FLASH FLOODING IS ONGOING...AND
WILL CONTINUE FOR SEVERAL MORE HOURS AS MORE RAINFALL MOVES INTO
THESE AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...MILAM...HUDSON...MANY...HUNTINGTON...SAN
AUGUSTINE...COUSHATTA...ZWOLLE...LOGANSPORT...HEMPHILL...GARRISON...
PINELAND...JOAQUIN...CONVERSE...DOUGLASS...ROSEVINE...PATROON AND
MELROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3115 9485 3132 9490 3142 9500 3153 9487
3164 9495 3176 9493 3180 9497 3184 9494
3185 9445 3166 9439 3164 9418 3201 9402
3186 9387 3216 9318 3216 9307 3168 9331
3131 9365 3117 9358 3116 9391 3103 9447
$$
123 follow-up statements
907
WGUS54 KSHV 092254
FFWSHV
LAC013-031-069-081-085-TXC005-347-403-405-419-100500-
/O.EXT.KSHV.FF.W.0023.000000T0000Z-160310T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
454 PM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
SABINE COUNTY IN EASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 1100 PM CST WEDNESDAY
* AT 453 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS REDEVELOPING
AND WILL PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING
IS EXPECTED TO CONTINUE OVER THE NEXT SEVERAL HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...MILAM...HUDSON...MANY...HUNTINGTON...SAN
AUGUSTINE...COUSHATTA...ZWOLLE...LOGANSPORT...HEMPHILL...GARRISON...
PINELAND...JOAQUIN...CONVERSE...DOUGLASS...ROSEVINE...PATROON AND
MELROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3115 9485 3132 9490 3142 9500 3153 9487
3164 9495 3176 9493 3180 9497 3184 9494
3185 9445 3166 9439 3164 9418 3201 9402
3186 9387 3216 9318 3216 9307 3168 9331
3131 9365 3117 9358 3116 9391 3103 9447
$$
19456
WGUS54 KSHV 100454
FFWSHV
LAC013-031-069-081-085-TXC005-347-403-405-419-101100-
/O.EXT.KSHV.FF.W.0023.000000T0000Z-160310T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1054 PM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
SABINE COUNTY IN EASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 500 AM CST THURSDAY
* AT 1050 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING
TO PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO CONTINUE OVER THE NEXT SEVERAL HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE ADDITIONAL FLOODING INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...MILAM...HUDSON...MANY...
HUNTINGTON...SAN AUGUSTINE...COUSHATTA...ZWOLLE...LOGANSPORT...
HEMPHILL...GARRISON...PINELAND...JOAQUIN...CONVERSE...DOUGLASS...
ROSEVINE...PATROON AND MELROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3115 9485 3132 9490 3142 9500 3153 9487
3164 9495 3176 9493 3180 9497 3184 9494
3185 9445 3166 9439 3164 9418 3201 9402
3186 9387 3216 9318 3216 9307 3168 9331
3131 9365 3117 9358 3116 9391 3103 9447
$$
19536
WGUS54 KSHV 101058
FFWSHV
LAC013-031-069-081-085-TXC005-347-403-405-419-101700-
/O.EXT.KSHV.FF.W.0023.000000T0000Z-160310T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 AM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
SABINE COUNTY IN EASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 1100 AM CST THURSDAY
* AT 451 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO CONTINUE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...MILAM...HUDSON...MANY...HUNTINGTON...SAN
AUGUSTINE...COUSHATTA...ZWOLLE...LOGANSPORT...HEMPHILL...GARRISON...
PINELAND...JOAQUIN...CONVERSE...DOUGLASS...ROSEVINE...PATROON AND
MELROSE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND IF THREATENED. ACT QUICKLY TO PROTECT YOUR
LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN. MOST
FLOOD DEATHS OCCUR IN VEHICLES ATTEMPTING TO ENTER HIGH OR SWIFT
MOVING WATER.
&&
LAT...LON 3115 9485 3132 9490 3142 9500 3153 9487
3164 9495 3176 9493 3180 9497 3184 9494
3185 9445 3166 9439 3164 9418 3201 9402
3186 9387 3216 9318 3216 9307 3168 9331
3131 9365 3117 9358 3116 9391 3103 9447
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 11:37 AM CST, 30 minutes earlier.
Area forecast discussion, Mar 9, 11:37 AM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CST WED MAR 9 2016
.AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE
AFTERNOON...WITH AN EXTENSIVE AREA OF CONVECTION OVER NCNTRL LA/SE
TX EXPECTED TO LIFT BACK N ACROSS E TX/NW LA/SW AR THROUGH THE
AFTERNOON. AS THE CONVECTION FILLS IN...IFR CIGS WITH REDUCED
VSBYS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD AS
+TSRA CONTINUES. AS THE HEAVY RAIN SETS IN AGAIN THIS
AFTERNOON/OVERNIGHT...FLOODING OF RUNWAYS AND TAXIWAYS ARE
POSSIBLE. SHOULD FINALLY BEGIN TO SEE THE CONVECTION DIMINISH FROM
S TO N BY MID TO LATE MORNING THURSDAY OVER E TX AS DRIER AIR
ALOFT BEGINS TO ENTRAIN NWD AHEAD OF THE CLOSED LOW AS IT BEGINS
TO DRIFT N INTO S TX. THE CONVECTION SHOULD DIMINISH ACROSS N
LA/SW AR BY AFTERNOON JUST BEYOND THE END OF THIS TAF PERIOD. NE
WINDS 10-15KTS WITH GUSTS TO 22KTS THIS AFTERNOON SHOULD DIMINISH
TO 7-10KTS AFTER 00Z. /15/
&&
.PREV DISCUSSION... /ISSUED 1123 AM CST WED MAR 9 2016/
.DISCUSSION...
COMPLEX OF HEAVY RAIN IS NOW MAINLY CONFINED TO AREAS SOUTHEAST
OF A LINE FROM LUFKIN TEXAS TO HUTTIG AR. HOWEVER...MORE HEAVY
RAIN IS UPSTREAM TO THE SOUTHWEST ACROSS CENTRAL TEXAS AND IS
HEADING THIS WAY. A THREAT FOR SEVERE WEATHER ALSO STILL EXISTS
ESPECIALLY IN LOCATIONS THAT RECEIVE A BREAK IN THE RAINFALL WHICH
WILL ALLOW FOR SOME INSTABILITY TO BUILD. IN SHORT...WE ARE STILL
IN THE MIDDLE OF THIS EVENT AND WE WILL BE DEALING WITH HEAVY RAIN
AND FLOODING FOR SEVERAL MORE HOURS AND LIKELY INTO THURSDAY.
A QUICK ZFP WAS SENT TO REMOVE MORNING WORDING BUT NO UPDATES WERE
MADE TO THE GRIDS.
/09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 63 / 100 100 80 60
MLU 76 68 77 65 / 90 90 90 80
DEQ 69 62 68 59 / 100 90 90 70
TXK 70 63 70 59 / 100 100 80 60
ELD 72 67 75 62 / 100 100 90 80
TYR 72 63 72 60 / 100 60 70 50
GGG 71 65 75 61 / 100 80 70 50
LFK 74 65 78 61 / 100 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
15Hazardous weather outlook, Mar 9, 12:00 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED MAR 9 2016 ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138- 149>153-165>167-101800- NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE- 1200 PM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR- 1200 PM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. 09
In the hours before
Local storm report, Mar 9, 11:53 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1153 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM FLASH FLOOD 1 S BROKEN BOW 34.02N 94.74W
03/09/2016 MCCURTAIN OK LAW ENFORCEMENT
*** 1 FATAL ***
ONE PERSON HAS DIED AFTER THEIR SUV WAS
SWEPT INTO A FLOODED LUKFATA CREEK IN BROKEN
BOW, OK...
&&
MDLocal storm report, Mar 9, 11:55 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM TSTM WND DMG 3 SSE WHITEHOUSE 32.18N 95.20W
03/09/2016 SMITH TX LAW ENFORCEMENT
FM 344 AND HIGHWAY 110...POWER POLES
PARTIALLY COVERING THE ROADWAY.
&&
PALMERLocal storm report, Mar 9, 11:58 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM FLASH FLOOD 3 NNE NOONDAY 32.28N 95.39W
03/09/2016 SMITH TX LAW ENFORCEMENT
WATER OVER THE ROADWAY ON COUNTY ROAD 1125
BETWEEN TETON AND COUNTY ROAD 1113.
&&
PALMERLocal storm report, Mar 9, 12:01 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM FLASH FLOOD 3 E NOONDAY 32.25N 95.35W
03/09/2016 SMITH TX LAW ENFORCEMENT
HEAVY FLOODING ON COUNTY ROAD 165 NEAR FM
2493.
&&
PALMERLocal storm report, Mar 9, 12:04 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD 3 NW BULLARD 32.17N 95.36W
03/09/2016 SMITH TX LAW ENFORCEMENT
COUNTY ROADS 173 AND 177 ARE UNDER WATER.
&&
PALMERLocal storm report, Mar 9, 12:05 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD 5 E NOONDAY 32.24N 95.31W
03/09/2016 SMITH TX LAW ENFORCEMENT
FM 2813 AND HIGHWAY 69 UNDER WATER.
&&
PALMERThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:36 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 16 hr |
| Mar 8, 6:57 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 6 hr |
| Mar 8, 7:14 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 31 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | De Soto | 6 hr |
| Mar 8, 7:42 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 6 hr |
| Mar 8, 7:45 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 30 min |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 57 min |
| Mar 8, 8:04 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 6 hr |
| Mar 8, 8:15 PM CST | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 45 min |
| Mar 8, 8:54 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 66 min |
| Mar 8, 9:00 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 12 hr |
| Mar 8, 9:11 PM CST | Special Weather Statement | SHV | Lincoln | 49 min |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Webster | 17 days |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 14 days |
| Mar 8, 9:19 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 41 min |
| Mar 8, 9:35 PM CST | Flash Flood Warning | SHV | Caldwell, Ouachita, Union | 6 hr |
| Mar 8, 9:39 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 18 days |
| Mar 8, 9:49 PM CST | River Flood Warning | SHV | Bienville, Bossier | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | De Soto | 19 days |
| Mar 8, 10:22 PM CST | Special Weather Statement | SHV | Bienville | 53 min |
| Mar 8, 10:29 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Webster | 61 min |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Caddo, De Soto | 34 hr |
| Mar 8, 11:10 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln | 19 min |
| Mar 9, 1:44 AM CST | Flash Flood Warning | SHV | Bienville, Red River, Webster | 8 hr |
| Mar 9, 3:28 AM CST | Areal Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
| Mar 9, 4:58 AM CST | Flash Flood Warning | SHV | Caddo | 5 hr |
| Mar 9, 7:39 AM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 7 hr |
| Mar 9, 7:51 AM CST | River Flood Warning | SHV | Claiborne, Lincoln, Union | 5 days |
| Mar 9, 7:56 AM CST | River Flood Warning | SHV | Lincoln, Ouachita, Union | 8 days |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 4 hr |
| Mar 9, 9:18 AM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more | 4 hr |
| Mar 9, 9:20 AM CST | Special Weather Statement | SHV | Jackson, Lincoln, Union | 40 min |
| Mar 9, 10:06 AM CST | Special Weather Statement | SHV | Ouachita, Union | 39 min |
| Mar 9, 10:07 AM CST | Special Weather Statement | SHV | Ouachita, Union | 38 min |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Caddo | 19 days |
| Mar 9, 10:40 AM CST | Flash Flood Warning | SHV | Caldwell, Grant, Natchitoches, Red River, Sabine, Winn | 23 hr |
| Mar 9, 10:58 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 4 hr |
| Mar 9, 11:08 AM CST | River Flood Warning | SHV | Caddo, De Soto | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Grant, Natchitoches, Red River | 19 days |
| Mar 9, 11:51 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 13 days |
| Mar 9, 1:15 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 23 hr |
| Mar 9, 2:30 PM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 23 hr |
| Mar 9, 2:30 PM CST | River Flood Warning | SHV | Caddo | 6 days |
| Mar 9, 2:48 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more | 12 hr |
| Mar 9, 2:52 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 21 hr |
| Mar 9, 2:53 PM CST | Special Weather Statement | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn | 52 min |
| Mar 9, 3:48 PM CST | Special Weather Statement | SHV | Jackson | 57 min |
| Mar 8, 7:18 PM CST | Tornado Warning | SHV | Sabine, San Augustine | 27 min |
| Mar 8, 9:42 PM CST | Special Weather Statement | SHV | Cherokee | 63 min |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 7 days |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 27 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Smith, Upshur, Wood | 15 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 19 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 20 days |
| Mar 8, 10:53 PM CST | River Flood Warning | SHV | Wood | 6 days |
| Mar 9, 2:16 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 5 hr |
| Mar 9, 3:55 AM CST | Special Weather Statement | SHV | Cherokee | 50 min |
| Mar 9, 4:34 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 6 hr |
| Mar 9, 4:48 AM CST | Special Weather Statement | SHV | Gregg, Upshur | 42 min |
| Mar 9, 5:30 AM CST | Areal Flood Warning | SHV | Cherokee | 3 hr |
| Mar 9, 5:41 AM CST | Tornado Warning | SHV | Smith | 31 min |
| Mar 9, 6:38 AM CST | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 8 days |
| Mar 9, 7:12 AM CST | River Flood Warning | SHV | Upshur, Wood | 5 days |
| Mar 9, 7:14 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 7:16 AM CST | Special Weather Statement | SHV | Angelina | 44 min |
| Mar 9, 8:18 AM CST | Tornado Warning | SHV | San Augustine, Shelby | 30 min |
| Mar 9, 10:18 AM CST | Areal Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 12:33 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 24 hr |
| Mar 9, 2:43 PM CST | River Flood Warning | SHV | Angelina, Jasper, Polk, Tyler | 49 hr |
| Mar 9, 4:44 PM CST | River Flood Warning | SHV | Camp, Morris, Titus | 47 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.